A less conservative LMI condition for robust D-stability of polynomial matrix polytopes - A projection approach

Dong Hwan Lee, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

This technical note investigates the problem of checking robust D-stability of a polytope of polynomial matrices. Finsler's projection lemma is taken to derive a new sufficient condition in terms of a linear matrix inequality (LMI) feasibility problem. The basic idea behind this condition is to lift the existing stability condition into the one of larger space by means of Finsler's lemma and, based on it, to introduce additional decision variables. Examples are given to show that the proposed condition can yield less conservative results than the previous one.

Original languageEnglish
Article number5672770
Pages (from-to)868-873
Number of pages6
JournalIEEE Transactions on Automatic Control
Volume56
Issue number4
DOIs
Publication statusPublished - 2011 Apr

Bibliographical note

Funding Information:
Manuscript received January 07, 2010; revised July 07, 2010, November 07, 2010, and November 12, 2010; accepted December 05, 2010. Date of publication December 23, 2010; date of current version April 06, 2011. This work was supported by the National Research Foundation (NRF) of Korea funded by the Korea goverment (MEST) under Grant R01-2008-000-20844-0. Recommended by Associate Editor F. Dabbene.

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Computer Science Applications
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'A less conservative LMI condition for robust D-stability of polynomial matrix polytopes - A projection approach'. Together they form a unique fingerprint.

Cite this